# SDR DALA2025040602614

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,702 hours, 43,346 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Open
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: PANEL NEXT TO AFT L DOOR IN GALLEY FLEW OPEN ON TAKEOFF. C/A: RESECURED O2 PANEL IAW A319 35-21. (LP: 0895227)
